# SDR FDEA200901190253

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 940 UPPER FLANGE HAS DENT AT STR 6L.  REPAIRED FRAME AT STA 940 STR 6L IAW SRM 53-00-07 REPAIR NR 1 DETAIL II.  THIS REPAIR IS A CATEGORY "A" MAJOR REPAIR AND NO FOLLOW UP ACTION REQUIRED.
